# SDR REXA2022052701012

- Difficulty date: April 24, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N914XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15149
- Aircraft time: 33,336 hours, 22,908 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Part number: 601R31707112
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX WEB CRACKED AT BOTTOM STEP.	 REMOVED AND REPLACED WEB IAW CRJ SRM 52-11-04-101-001-A01 AND 51-40-11-001-001-A01
